# SDR 98FDEA00666

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N581FE
- Make and model: Doug MD-11F
- Aircraft serial: 48419
- System (JASC): 2700 · Flight Control System
- Part: Mixer Cable
- Condition: Fod
- Location: Wing
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON T/O LEG A/C REQ ALMOST FULL LT AILERON AND RUDDER TO HOLD HEAD.  RETURNED TO AIRPORT.  FOUND LATERAL CONT MIXER CABLE JAM WITH FOD CAUSING RT WING SPOILERS TO REMAIN IN UP POSITION.  REMOVED FOD AND INSP MIXER AND FOUND NO DAMAGE.  SPOILER RETRACT WHEN FOD REMOVED.  RTS ON FCC 1 AND 2 PASS.  VISUAL OPS CK ON ALL FLT CONTROL OK PER MXM AILERON 27-10-00-5, SPOILER 27-60-00-5, FLAPS 27-50-00-5 SLATS 27-80-00-5, ELEV 27-30-00-5, RUD 27-20-00-5.
